# SDR CKSA98333

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crunched
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND CRUNCHED ON THE WEB FRAME OF STA 1820 IN AFT CARGO COMPARTMENT ABOVE STRINGER 51L.  REMOVED DAMAGED MATERIAL DENT IAW B747 SRM 51-10-01.  MATERIAL ID 7076T6 .025.  DOUBLER 7075T6 .040.  INSTALLED REPAIR IAW B747 SRM 53-10-04.  CORROSION TASK CARD NUMBER C53-125-01-2.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00809.
